Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Shortness of breath, body aches. Diagnosed for upper respiratory infections, on antibiotics, predisone. Reasons ?

Almost four weeks ago I started havind shortness of breathe . That weekend I was short of breathe and body aches. That following Wednesday nite I was leaning ovver and snezed and a lot mucas came ou that was total pink. I went to the dr the next day and was told I had an upper respiratory infection was started on antibotics and predisone. A week lalter i was still having trouble I have asthma and copd so I started everything was assiciated with that. I went back to the dr a week later and had a chest xray which was fine and was started on symibcort. I am still having the same sypmtoms and they seem to be geting worse. Yesterday I went into te store to get one item by the time I got to the check out line I was so short of breathe and started sweating I had to lean over o a basket because I thought I was going t faint. Not sure what is going on.
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Thanks for your query.
With the background of COPD, it seems that you have got acute exacerbation of COPD, in which there is increase in baseline breathlessness, cough and sputum production.
The treatment needs oxygen inhalation, antibiotics, short course of steroid like prednisolone . The patient needs to be evaluated for cardiac status as well. I think You must visit a chest specialist to get yourself evaluated particularly for the stage of COP you are suffering from and presence of cardiac disease especially cor pulmonale....

Best wishes
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor